American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A24) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Allan Berele. Trace identities and $\bf {Z}/2\bf {Z}$-graded invariants . Trans. Amer. Math. Soc. 309 (1988) 581-589. MR 938917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William E. Roth. On the equation $P(A,X)=0$ in matrices . Trans. Amer. Math. Soc. 35 (1933) 689-708. MR 1501711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William E. Roth. On the unilateral equation in matrices . Trans. Amer. Math. Soc. 32 (1930) 61-80. MR 1501526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William E. Roth. A solution of the matric equation $P(X)=A$ . Trans. Amer. Math. Soc. 30 (1928) 579-596. MR 1501447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1